# SDR 98UAL900313

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156UA
- Make and model: Boeing 747123
- Aircraft serial: 20105
- Engine: Pwa JT9D7A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Damaged
- Location: Nr 1-Nr 4 Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND 4 RESERVE FUEL QUANTITY INDICATORS DAMAGED, BURNT INDICATORS.
